# SDR AU980822

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 000347
- Condition: Mismanufactured
- Location: Fuselage
- Component: B767
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) RADOME FAILED TO MEET THE REQUIREMENTS OF RTCA/00-213 FOR A CLASS B RADOME. (TRANSMISSION EFFICIENCY).
